# SDR TRBA2009023

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 29,621 hours, 28,096 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE ONLY LOST HIS BRAKES DURING TAXI AND THE F/O BRAKES WERE OPERATING NORMAL.  THE ACW IS OPERATIONAL.  GREEN HYDRAULIC SYSTEM IS OPERATIONAL.  PERFORMED CAPT SIDE BRAKES LOW PRESSURE LINES BLEEDING AS PER JIC NR 32-42-00.  OPERATIONAL CHECK FOUND SATISFACTORY.  BRAKES SYSTEM WORKING NORMAL.
